Birth Control (Contraception) Community
Is Nora-be hurting me?
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is Nora-be hurting me?

I have been taking nora-be for almost 3 months and since I started it I have had terrible periods. The first month I had a period for at least two weeks and then a few days later it came back. It chilled out a bit but I keep having random bleeding and terrible headaches. I need to know if this is normal and if I should switch. They put me on it because I have acrocyanosis. No other reasons for this kind. I just need protection against pregnancy.
Avatar_dr_f_tn
Hello and hope you are doing well.
Norethindrone is used for birth control to prevent pregnancy. It is also used to treat menstrual disorders, endometriosis, or abnormal vaginal bleeding caused by a hormone imbalance. Few common side effects of this drug are headaches, nausea, vaginal bleeding between periods, missed/irregular periods etc.It is possible that these effects gradually decrease in next few months. If any of these effects persist or worsen, tell your doctor promptly. This is merely an advice and not  a substitute of clinical examination. Visit your doctor for more queries and assistance.
Take care and regards!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
1699742_tn?1413767942
Blank
Katona1700s